Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Took antacid for gastritis. Symptoms still persist. How to get relief?

Hi I answer your health queries right now ? Please type your query here... hi I was diagnosed with gastris and I was told to take an over counter antacid . however I still experience symptoms: I get cramps in my stomach, pain in my chest , back pain that goes from the bottom to the top, the middle of my stomach hurts at times. it is really uncomfortable and I have been eating healthy. what can I do for the symptoms to stop?
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Your symptoms can be caused by gallstones (most probable), pancreas disease, peptic ulcers. However this conditions are most probable, always when the chest pain appears, heart conditions should be checked. Most of this conditions needs medical attention that is why there is not much you can do by your own. You need some diagnostics. Heart ECG, abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), amylase, bilirubin, urine analysis should be done as well as upper GI endoscopy.
For temporary relief, you should avoid any spicy or fatty foods, no fried meat, no alcohol. Hot bath can give some relief.

Hope this will help.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor